Publications > Artigos em Revistas Internacionais

Extremal behavior of pMAX processes

Ferreira, Helena; Ferreira, Marta

Statistics & Probability Letters, 93 (2014), 46-57

The well-known M4 processes of Smith and Weissman are very flexible models for asymptotically dependent multivariate data. Extended M4 of Heffernan et al. allows to also account for asymptotic independence. In this paper we introduce a more general multivariate model comprising asymptotic dependence and independence, which has the extended M4 class as a particular case. We study properties of the proposed model. In particular, we compute the multivariate extremal index, tail dependence and extremal coefficients.